Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 42, NWS Melbourne, FL

June 13, 2014Okeechobee County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 13, 2014, 9:32 PM EDT for Okeechobee County, Osceola County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2014, 9:32 PM EDT (01:32 UTC)
Expired
Jun 13, 2014, 9:55 PM EDT
In force
23 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Okeechobee County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 70 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2014-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2014-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WUUS52 KMLB 140132
SVRMLB
FLC093-097-140215-
/O.NEW.KMLB.SV.W.0042.140614T0132Z-140614T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
932 PM EDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OKEECHOBEE COUNTY IN FLORIDA
  SOUTHERN OSCEOLA COUNTY IN FLORIDA

* UNTIL 1015 PM EDT.

* AT 930 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROACHING LAKE
  MARIAN...AND THE KISSIMMEE PRAIRIE PRESERVE. THE STORMS WERE MOVING
  EAST-NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...LAKE
  MARIAN...KENANSVILLE...KISSIMMEE PRARIE PRESERVE....FORT DRUM...
  AND YEEHAW JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2741 8114 2744 8114 2749 8121 2752 8121
      2755 8121 2760 8114 2766 8114 2767 8115
      2771 8115 2784 8123 2799 8122 2798 8087
      2764 8088 2764 8078 2746 8078 2738 8111
TIME...MOT...LOC 0128Z 236DEG 27KT 2796 8114 2783 8110
          2763 8117 2761 8114 2754 8102

$$
1 follow-up statement
936 
WWUS52 KMLB 140155
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
955 PM EDT FRI JUN 13 2014

FLC093-097-140203-
/O.CAN.KMLB.SV.W.0042.000000T0000Z-140614T0215Z/
OSCEOLA-OKEECHOBEE-
955 PM EDT FRI JUN 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKEECHOBEE AND
SOUTHEASTERN OSCEOLA COUNTIES IS CANCELLED...

THE SEVERE STORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO 
LONGER CAPABLE OF DAMAGING WINDS. AS A RESULT...THE WARNING HAS BEEN 
CANCELLED. HOWEVER...WIND GUSTS OF 40 TO 50 MPH...HEAVY RAIN AND 
DANGEROUS LIGHTNING STRIKES ARE STILL LIKELY FROM THESE STORMS.

LAT...LON 2741 8114 2744 8114 2749 8121 2752 8121
      2755 8121 2760 8114 2766 8114 2767 8115
      2771 8115 2784 8123 2799 8122 2798 8087
      2764 8088 2764 8078 2746 8078 2738 8111
TIME...MOT...LOC 0153Z 236DEG 27KT 2806 8096 2793 8092
          2773 8099 2771 8096 2764 8084

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:04 PM EDT, 6 hours 28 minutes earlier.

Area forecast discussion, Jun 13, 3:04 PM EDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
304 PM EDT FRI JUN 13 2014

.DISCUSSION...AN EARLIER START TO THE CONVECTION TODAY THANKS IN
PART TO THE SHOWERS AND STORMS THAT MOVED IN FROM THE WEST THIS
MORNING. LIMITED DIURNAL HEATING PREVENTED THE STORMS FROM
BECOMING TOO STRONG...AND NOW THE LEFTOVER DEBRIS CLOUDINESS WILL
LIKELY LIMIT SHOWER AND STORM COVERAGE INTO THIS EVENING.

THIS EVENING...A QUICK RADAR/SATELLITE ANALYSIS REVEALS ADDITIONAL
SHOWER AND STORM DEVELOPMENT OVER THE WEST COAST WHERE DEBRIS
CLOUDINESS HAS THINNED AND ALLOWED FOR ADDITIONAL DAYTIME HEATING.
NOT EXPECTING TO SEE OUR SKIES CLEAR COMPLETELY...SO ADDITIONAL
HEATING WILL BE LIMITED BEFORE SUNSET. REGARDLESS...COOLER TEMPS
ALOFT COMBINED WITH RESIDUAL BOUNDARIES LEFT BEHIND SHOULD ALLOW
SCATTERED SHOWERS AND A FEW STORMS TO DEVELOP INTO THIS EVENING.
ONCE THE SUN GOES DOWN...EXPECT ACTIVITY TO GRADUALLY DISSIPATE.

SATURDAY...TROUGHINESS LINGERS IN THE MID LEVELS AND KEEPS THE
WESTERLY FLOW GOING ABOVE 850MB. MEANWHILE...THE SUBTROPICAL RIDGE
AXIS WILL BEGIN TO SHIFT NORTHWARD DURING THE DAY...MAKING IT AS
FAR NORTH AS THE TREASURE COAST BY MID-AFTERNOON. THE OFFSHORE
WINDS THAT HAVE BEEN SO PREVALENT OVER THE PAST SEVERAL AFTERNOONS
WILL GRADUALLY LESSEN...ESPECIALLY OVER THE TREASURE COAST. THIS
SHOULD ALLOW THE EAST COAST SEA BREEZE TO PUSH INLAND A LITTLE
FASTER SOUTH OF CAPE CANAVERAL. WITH 500MB TEMPS REMAINING NEAR
-10C...ALONG WITH AMPLE DAYTIME HEATING...EXPECTING YET ANOTHER
ACTIVE AFTERNOON ACROSS EAST CENTRAL FLORIDA.

STORM MOTION WILL GENERALLY BE TOWARDS THE EAST
TOMORROW...HOWEVER...STORMS MAY HAVE A HARDER TIME MAKING IT BACK
TOWARDS THE TREASURE COAST DUE TO THE FURTHER INLAND PENETRATION
OF THE SEA BREEZE. OFFSHORE MOVING STORMS MORE LIKELY NORTH OF THE
CAPE.

SUNDAY...LOW LEVEL RIDGE AXIS CONTINUES ITS MARCH NORTHWARD...ALLOWING
SURFACE WINDS TO BECOME ONSHORE SOUTH OF THE CAPE. LIGHTER
WESTERLY FLOW ALOFT SHOULD FOCUS CONVECTION FURTHER INLAND DURING
THE DAY ON SUNDAY...SO HAVE PAINTED THE HIGHEST POPS ACROSS THE
INTERIOR DURING THE AFTERNOON.

...FROM PREVIOUS DISCUSSION...

MON-THU...
SUBTROPICAL RIDGE AXIS WILL COMPLETE ITS RELOCATION BACK TO THE FL
PANHANDLE BY EARLY NEXT WEEK AS IT MERGES WITH THE POST FRONTAL
RIDGE AND FILLS IN THE REMNANT FRONTAL TROF. THE RESULTING ERLY
ENVIRONMENTAL FLOW WILL ALLOW THE EAST COAST SEA BREEZE TO FORM
EARLIER AND MAKE A DEEPER INLAND PENETRATION. DEEP LYR MOISTURE WILL
REMAIN HIGH ENOUGH TO ALLOW SCATTERED AFTN CONVECTION...BUT THE
FOCUS WILL BE OVER THE INTERIOR EARLY TO START THE WEEK...SHIFTING
TO THE WEST PENINSULA BY MID WEEK.

&&

.AVIATION...
AS OF 19Z...FIRST ROUND OF SHOWERS AND STORMS FINALLY PUSHING OFF
THE TREASURE COAST. ADDITIONAL SUNSHINE BETWEEN NOW AND SUNSET
SHOULD CREATE ENOUGH INSTABILITY FOR SHRA AND SOME TSRA THROUGH
01Z. ACTIVITY SHOULD DIMINISH AFTER SUNSET WITH MAINLY HIGH CLOUDS
AND LIGHT WINDS EXPECTED OVERNIGHT. ANOTHER ROUND OF SHOWERS AND
STORMS EXPECTED DURING THE DAY ON SATURDAY.

&&

.MARINE...
FIRST ROUND OF SHOWERS AND STORMS PUSHING OFF THE COAST NOW...AS
OF 19Z...WITH A FEW MORE OFFSHORE MOVING STORMS POSSIBLE BETWEEN
NOW AND SUNSET. OFFSHORE FLOW CONTINUES INTO TONIGHT WITH A SLIGHT
RESURGENCE OF WINDS EXPECTED OVERNIGHT. 5-10KTS/1-2FT NEARSHORE
AND 10-15KTS/2-3FT OFFSHORE.

SAT-SUN...SUBTROPICAL RIDGE AXIS OVER S FL WILL MAINTAIN A GENTLE TO
MODERATE W/SW BREEZE ACRS THE LCL ATLC. OFFSHORE COMPONENT WILL
RESULT IN A LIMITED FETCH LENGTH THAT WILL KEEP SEAS 1-2FT NEARSHORE
AND 2-3FT OFFSHORE. THE DEEP WRLY FLOW THRU THE COLUMN WILL PUSH
DIURNAL CONVECTION OFFSHORE..ESPECIALLY SATURDAY AFTERNOON.

MON-TUE...RIDGE AXIS WILL DRIFT BACK N TO THE PANHANDLE...WITH A
LIGHT TO GENTLE SFC/BNDRY LYR BREEZE SHIFTING TO THE S/SE. SEAS
1-2FT NEARSHORE AND 2-3FT OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  89  69  89 /  30  60  30  50
MCO  71  91  71  91 /  30  60  20  50
MLB  72  88  71  89 /  30  50  30  40
VRB  71  89  71  89 /  30  50  30  40
LEE  72  90  72  92 /  30  60  20  50
SFB  73  92  72  91 /  30  60  20  50
ORL  73  91  74  91 /  30  60  20  50
FPR  71  88  69  89 /  30  50  30  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECAST/AVIATION...ULRICH
RADAR/IMPACT WEATHER....SEDLOCK
Hazardous weather outlook, Jun 13, 11:39 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1139 AM EDT FRI JUN 13 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-132200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1139 AM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS LIGHTNING STORMS WILL MOVE ACROSS EAST CENTRAL
FLORIDA DURING THE DAY AS THEY MOVE EAST AT 25 MPH. STRONG SURFACE
HEATING WILL COMBINE WITH COOL TEMPERATURES ALOFT TO PRODUCE SOME
STRONG STORMS...CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND
HAIL. DAMAGING WINDS NEAR 60 MPH WILL BE POSSIBLE IN ONE OR TWO
STORMS ESPECIALLY AS THEY INTERACT WITH THE EAST COAST SEA BREEZE
THIS AFTERNOON SOUTH OF THE CAPE. FREQUENT LIGHTNING STRIKES AND
HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS.

.RIP CURRENT IMPACT...
A LOW TO MODERATE RISK OF RIP CURRENTS WILL EXIST AT THE BEACHES
OF EAST CENTRAL FLORIDA. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD
AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED LIGHTNING STORMS WILL INCREASE IN COVERAGE DURING THE DAY
AS THEY MOVE TOWARD THE EAST AT 25 MPH ACROSS THE LARGER INLAND
LAKES AS WELL AS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS.
GUSTY WINDS OF 35 TO 45 KNOTS WILL ACCOMPANY THE STRONGER STORMS
ALONG WITH FREQUENT LIGHTNING STRIKES AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SOUTHWEST FLOW WILL CONTINUE TO STEER SCATTERED AFTERNOON STORMS
TOWARD THE EAST COAST AND OFFSHORE SATURDAY. THEN THE FOCUS FOR
AFTERNOON STORMS WILL SHIFT TO THE INTERIOR SUNDAY AND BEYOND. A
FEW STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON.

A SMALL LONG PERIOD SWELL WILL PRODUCE A LOW TO MODERATE RISK OF
RIP CURRENTS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY/SEDLOCK

In the hours before

Special weather statement, Jun 13, 7:09 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EDT FRI JUN 13 2014

FLZ047-054-132345-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
709 PM EDT FRI JUN 13 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...

* UNTIL 745 PM EDT.

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM NEAR
SOUTHWEST PALM BAY TO BLUE CYPRESS LAKE TO 9 MILES SOUTHEAST OF BLUE
CYPRESS LAKE...MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE SOUTH PALM BAY...MICCO...GRANT...VALKARIA...BAREFOOT BAY...
FELLSMERE...ROSELAND...SEBASTIAN...WABASSO...WINTER BEACH...GIFFORD
AND VERO BEACH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2756 8078 2764 8078 2764 8080 2792 8085
      2797 8054 2794 8052 2797 8053 2798 8051
      2787 8044 2788 8044 2785 8044 2774 8038
      2766 8036 2760 8032 2756 8032
TIME...MOT...LOC 2306Z 257DEG 25KT 2791 8071 2768 8061
          2762 8065
Local storm report, Jun 13, 7:59 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
759 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND GST     VERO BEACH AIRPORT      27.66N 80.41W
06/13/2014  M61 MPH          INDIAN RIVER       FL   ASOS

            KVRB MEASURED WIND GUST OF 53 KT/61 MPH.

&&

ARB
Local storm report, Jun 13, 8:08 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
808 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     3 S GIFFORD             27.63N 80.41W
06/13/2014                   INDIAN RIVER       FL   PUBLIC

            MULTIPLE 1-2 INCH DIAMETER BRANCHES DOWN ON 15TH STREET
            IN VERO BEACH

&&

ARB
Local storm report, Jun 13, 8:39 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
839 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND GST     7 SSW FELLSMERE         27.67N 80.63W
06/13/2014  M66 MPH          INDIAN RIVER       FL   MESONET

            STATION DW1257 MEASURED 57 KT/66 MPH WIND GUST JUST NORTH
            OF JAYCEE BEACH.

&&

ARB
Local storm report, Jun 13, 8:40 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
840 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND GST     3 E GIFFORD             27.67N 80.36W
06/13/2014  M66.00 MPH       INDIAN RIVER       FL   MESONET

            STATION DW1257 MEASURED 57 KT/66 MPH WIND GUST JUST NORTH
            OF JAYCEE BEACH.

&&

ARB
Special weather statement, Jun 13, 8:52 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
852 PM EDT FRI JUN 13 2014

FLZ053-058-140145-
OKEECHOBEE-OSCEOLA-
852 PM EDT FRI JUN 13 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN OKEECHOBEE COUNTY...SOUTHERN
OSCEOLA COUNTY...

* UNTIL 945 PM EDT.

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 10 MILES
SOUTHWEST OF LAKE KISSIMMEE TO 25 MILES WEST OF KISSIMMEE PRAIRIE
PRESERVE...MOVING EAST AT 30 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2744 8114 2749 8121 2755 8121 2760 8114
      2766 8114 2767 8115 2771 8115 2783 8122
      2786 8131 2793 8133 2792 8087 2764 8088
      2764 8085 2758 8085 2739 8092 2739 8112
TIME...MOT...LOC 0050Z 270DEG 24KT 2785 8140 2758 8133
          2745 8145

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:52 PM EDTSpecial Weather StatementMLBOkeechobee53 min
Jun 14, 12:50 PM EDTSpecial Weather StatementMLBLake, Orange40 min
Jun 14, 1:33 PM EDTSpecial Weather StatementMLBOrange, Seminole42 min
Jun 14, 1:42 PM EDTSevere Thunderstorm WarningMLBOrange63 min
Jun 14, 1:55 PM EDTSpecial Weather StatementMLBSeminole50 min
Jun 14, 2:02 PM EDTSpecial Marine WarningMLB118 min
Jun 14, 2:13 PM EDTSpecial Weather StatementMLBOsceola47 min
Jun 14, 2:18 PM EDTSevere Thunderstorm WarningMLBBrevard42 min
Jun 14, 3:14 PM EDTSpecial Weather StatementMLBBrevard, Osceola46 min
Jun 14, 3:35 PM EDTSpecial Weather StatementMLBVolusia40 min
Jun 14, 4:19 PM EDTSpecial Weather StatementMLBMartin56 min
Jun 14, 4:30 PM EDTAreal Flood AdvisoryMLBMartin90 min
Jun 14, 4:38 PM EDTSpecial Marine WarningMLB112 min
Jun 14, 5:02 PM EDTAreal Flood AdvisoryMLBVolusia88 min
Jun 14, 5:09 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie81 min
Jun 14, 5:39 PM EDTAreal Flood AdvisoryMLBIndian River, Saint Lucie81 min
Jun 14, 5:43 PM EDTSpecial Weather StatementMLBSaint Lucie47 min
Jun 14, 6:00 PM EDTSpecial Weather StatementMLBVolusia30 min
Jun 14, 6:07 PM EDTSpecial Weather StatementMLBOkeechobee38 min
Jun 14, 6:10 PM EDTSpecial Marine WarningMLB110 min
Jun 14, 6:48 PM EDTSpecial Weather StatementMLBOkeechobee42 min
Jun 14, 6:58 PM EDTAreal Flood AdvisoryMLBMartin, Okeechobee, Saint Lucie92 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.